Publication: Maximum a posteriori path for open quantum systems
Issued Date
2021-01-28
Resource Type
ISSN
17426596
17426588
17426588
Other identifier(s)
2-s2.0-85100794203
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Journal of Physics: Conference Series. Vol.1719, No.1 (2021)
Suggested Citation
Tanawut Noungneaw, Sujin Suwanna, Areeya Chantasri Maximum a posteriori path for open quantum systems. Journal of Physics: Conference Series. Vol.1719, No.1 (2021). doi:10.1088/1742-6596/1719/1/012101 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/79015
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Maximum a posteriori path for open quantum systems
Author(s)
Other Contributor(s)
Abstract
In this work, the Stratonovich stochastic differential equation is considered in the derivation of the maximum a posteriori path (MAP) for an open quantum system. We have derived the modified Onsager-Machlup (OM) function for a stochastic process, which plays an analogous role of the Lagrangian in the conventional classical mechanics. Variational method is applied to obtain the Euler-Lagrange equations. We show that the MAP trajectory is close to the quantum most-likely path obtained by Chantasri et al. [1], but in general not exactly the same. For an open quantum system subject to a no-knowledge measurement, both methods produce the same most-likely path. Numerical simulations for both the modified OM and the quantum most-likely path methods agree very well with theoretical predictions, regardless of the evolution time and different post-selected states.